Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Red, hard bumps on stomach or white hard ones on arms, face, and upper legs. Itchy leave behind a scar. Causes ?

Hello, For some years now I have been getting sometimes red, hard bumps (on my stomach ), or white hard ones on my arms, face, and upper legs. When I scratch them (because they are somewhat itchy), they callous and then leave behind a small scar . I have seen a derm. about these, and they did not know what it could be. (The ones on my stomach seem to appear with more frequency when I am stressed.) I d appreciate any help with this. : )
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It seems that you may prurigo nodularis.

The disease may be related with mental stress.

There may be itchy papulonoduar lesions.

The skin on lesions may be thickened and after healing there may be scars.

Take antihistaminic like levocetirizine till itching is relieved.

Take steroids in tappering dose.

If there is infection, take antibiotics for short period.

You may be improved. However , you consult dermatologist.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Thu, 26 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor